Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Loop structures in Taylor towers

Gregory Z Arone, William G Dwyer and Kathryn Lesh

Algebraic & Geometric Topology 8 (2008) 173–210
Bibliography
1 S T Ahearn, N J Kuhn, Product and other fine structure in polynomial resolutions of mapping spaces, Algebr. Geom. Topol. 2 (2002) 591 MR1917068
2 G Arone, The Weiss derivatives of $B\mathrm{O}(-)$ and $B\mathrm{U}(-)$, Topology 41 (2002) 451 MR1910037
3 G Z Arone, W G Dwyer, Partition complexes, Tits buildings and symmetric products, Proc. London Math. Soc. $(3)$ 82 (2001) 229 MR1794263
4 G Arone, K Lesh, Filtered spectra arising from permutative categories, J. Reine Angew. Math. 604 (2007) 73 MR2320314
5 G Arone, M Mahowald, The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres, Invent. Math. 135 (1999) 743 MR1669268
6 A K Bousfield, $K$–localizations and $K$–equivalences of infinite loop spaces, Proc. London Math. Soc. $(3)$ 44 (1982) 291 MR647434
7 E D Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Mathematics 1622, Springer (1996) MR1392221
8 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
9 N J Kuhn, A Kahn–Priddy sequence and a conjecture of G W Whitehead, Math. Proc. Cambridge Philos. Soc. 92 (1982) 467 MR677471
10 N J Kuhn, S B Priddy, The transfer and Whitehead's conjecture, Math. Proc. Cambridge Philos. Soc. 98 (1985) 459 MR803606
11 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
12 S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
13 M Weiss, Orthogonal calculus, Trans. Amer. Math. Soc. 347 (1995) 3743 MR1321590